Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

White bumps behind throat, mucus drip, pain between ear and sinus. Taking antibiotics. Treatment?

Ive had a mucous drip for the past year. I also have direct pain on the left side in-between my ear and my sinus . I have little white bumps on that back of my throat . The dr.s have given me antibiotics and it doesn t work! They don t seem to understand my problem. They have not taken a culture. I live in a very small town in SSSSSS and i can t seem to find answers! please help.
Asked On : Fri, 14 Sep 2012
Answers:  1 Views:  34
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
ENT Specialist 's  Response
Dear Ashross
Hello I am Dr Ravinder Sharma ENT surgeon
On the basis of information provided it appears that you are suffering from chronic rhinosisusitis with post nasal drip. You will require a ENT consultation and a X ray of sinuses(X ray PNS OM view) to decide further line of treatment.
Alternatively you can get a X ray done and send it to me so that I can help you further
I hope this answers our concerns
with warm regards
Ravinder Sharma
Answered: Fri, 14 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor